Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized polynomial identities and pivotal monomials


Author: S. A. Amitsur
Journal: Trans. Amer. Math. Soc. 114 (1965), 210-226
MSC: Primary 16.49
MathSciNet review: 0172902
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.49

Retrieve articles in all journals with MSC: 16.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0172902-9
Article copyright: © Copyright 1965 American Mathematical Society